RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Model. Anal. Inform. Sist.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Model. Anal. Inform. Sist., 2012, Volume 19, Number 3, Pages 136–141 (Mi mais236)  

This article is cited in 4 scientific papers (total in 4 papers)

Stability of the Simplest Periodic Solutions in the Stuart–Landau Equation with Large Delay

A. A. Kashchenko

P. G. Demidov Yaroslavl State University

Abstract: We study the local dynamics of the Stuart–Landau equation with large delay in the neibourhood of periodic solutions. We find sufficient conditions of instability of periodic solutions and sufficient conditions of their stability.

Keywords: Stuart—Landau equation, small parameter, large delay, stability, periodic solution

Full text: PDF file (790 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.9
Received: 15.05.2012

Citation: A. A. Kashchenko, “Stability of the Simplest Periodic Solutions in the Stuart–Landau Equation with Large Delay”, Model. Anal. Inform. Sist., 19:3 (2012), 136–141

Citation in format AMSBIB
\Bibitem{Kas12}
\by A.~A.~Kashchenko
\paper Stability of the Simplest Periodic Solutions in the Stuart--Landau Equation with Large Delay
\jour Model. Anal. Inform. Sist.
\yr 2012
\vol 19
\issue 3
\pages 136--141
\mathnet{http://mi.mathnet.ru/mais236}


Linking options:
  • http://mi.mathnet.ru/eng/mais236
  • http://mi.mathnet.ru/eng/mais/v19/i3/p136

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. G. Bogaevskaya, I. S. Kaschenko, “Vliyanie zapazdyvayuschei obratnoi svyazi na ustoichivost periodicheskikh orbit”, Model. i analiz inform. sistem, 21:1 (2014), 53–65  mathnet
    2. A. A. Kaschenko, “Ustoichivost nepreryvnykh voln dlya modeli FDML lazera”, Model. i analiz inform. sistem, 21:3 (2014), 35–54  mathnet
    3. A. A. Kaschenko, “Ustoichivost nepreryvnykh voln dlya modeli poluprovodnikovogo lazera s bolshim zapazdyvaniem”, Model. i analiz inform. sistem, 22:3 (2015), 420–438  mathnet  crossref  mathscinet  elib
    4. Alexandra A. Kashchenko, “Stability of Continuous Wave Solutions of One Laser Model with Large Delay”, Regul. Chaotic Dyn., 20:2 (2015), 173–183  mathnet  crossref  mathscinet  zmath  adsnasa
  • Моделирование и анализ информационных систем
    Number of views:
    This page:189
    Full text:78
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018